CureZone   Log On   Join
Give me a break
 
MidlothianGirl Views: 2,853
Published: 18 years ago
Status:       RN [Message recommended for CureZone Newsletter!]
 
This is a reply to # 673,601

Give me a break


Sure it'll work for a while...until you become resistant to it, and get switched to another anti, then another, then another, then another.

Hello....???? Antiobiotics CAUSE Acne because they not only kill bad bacteria, but they kill GOOD BACTERIA AS WELL, which effectively makes your gut a hell-hole of proliferating BAD BACTERIA.

BTW...I hope your brilliant dermatologist gave you the side effects and warnings of minocycline and the other "cycline" drugs. I was on Antibiotics and switched from one to another for over 10 years. My liver became so toxic I could have died.

Brilliant, those dermatologists are....just BRILLIANT.

Let's see how your Acne spreads once you get OFF the antis.

Good luck.

 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.672 sec, (1)